Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Burning in the sides and soles of feet, skin peeling even after lavish use of moisturizer. What could be causing this?

i get a burning sensation in the side and the soles of my feet and really bad skin peeling as well no matter how much moisturiser I use - what may be causing this? I have also had my fingertips blister and peel very deeply but without any actual pain or feeling for many years now - can this be related? I have tried everything the doctors throw at me and nothing clears it. it comes and goes but never cures.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
from the description provided, it seems you are having eczema of hands and feet known as pompholyx. It usually begins as small pin point fluid filled lesinos which heal with peeling of skin.
Treatment would be use of potent steroid like clobetasol over affected area for few days till all lesions resolve along with use of an intensively moisturising lotion multiple times in a day.
Hope that helped.
TAke care
Answered: Sat, 24 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor